Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Stewart N. Ethier and Thomas G. Kurtz
Title: Markov processes: Characterization and convergence
Additional book information John Wiley & Sons, New York, Chichester, Brisbane, Toronto, and Singapore, 1986, x + 534 pp., $47.50. ISBN 0-471-08186-8.


References [Enhancements On Off] (What's this?)

  • 1. Patrick Billingsley, Convergence of probability measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968. MR 0233396 (38 #1718)
  • 2. A. A. Borovkov, Asymptotic methods in queuing theory, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons, Ltd., Chichester, 1984. Translated from the Russian by Dan Newton. MR 745620 (85f:60134)
  • 3. Olav Kallenberg, Random measures, 3rd ed., Akademie-Verlag, Berlin; Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London, 1983. MR 818219 (87g:60048)
  • 4. Harold J. Kushner, Approximation and weak convergence methods for random processes, with applications to stochastic systems theory, MIT Press Series in Signal Processing, Optimization, and Control, 6, MIT Press, Cambridge, MA, 1984. MR 741469 (86a:60086)
  • 5. David Pollard, Convergence of stochastic processes, Springer Series in Statistics, Springer-Verlag, New York, 1984. MR 762984 (86i:60074)
  • 6. David Williams, Diffusions, Markov processes, and martingales. Vol. 1, John Wiley & Sons, Ltd., Chichester, 1979. Foundations; Probability and Mathematical Statistics. MR 531031 (80i:60100)


Review Information

Reviewer: David J. Aldous
Journal: Bull. Amer. Math. Soc. 16 (1987), 315-318
DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15533-9
PII: S 0273-0979(1987)15533-9



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia